# SDR UALA2012071703865

- Difficulty date: July 17, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 50,292 hours, 13,548 cycles
- Engine: Pwa PW4056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pump
- Part number: 32687929
- Part serial: 69
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING GEAR RETRACTION, CTR ADP DEMAND PUMP LOW PRESS LIGHT ILLUM WITH ASSOCIATED EICAS.  CREW PLACED CTR DEMAND PUMP SWITCH TO AUTO, LOW PRESS LIGHT REMAINED ILLUMINATED.  CREW PLACED CTR DEMAND PUMP SWITCH TO "ON" AND LOW PRESS LIGHT REMAINED ON FOR REMAINDER OF FLT.  CREW ALSO REPORTED THIS IS NOT AN IND PROBLEM, DUE TO GEAR TAKING LONGER THAN NORMAL TO RETRACT.  ACCOMPLISHED FIM 29-11-00 -PG127.ADP INOP IN AUTO MODE.  REPLACED RELAYS K684 K153 PER IPC 29-11-10-002.  REMOVED AND REPLACED CENTER HYD ADP IAW AMM. LEAK AND OPS CHK GOOD.
